# SDR 2006UALA00863

- Difficulty date: May 1, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 32,248 hours, 11,846 cycles
- Engine: Pwa PW2037
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL LOCATED AT ROW 15F IS HOT TO THE TOUCH (SCALE OF 1-10 IT'S AN 8) JUST BELOW WINDOW AROUND EMERGENCY EXIT OVER WING DOOR. SIDEWALL LOCATED AT SEAT ROW 15F FELT HOT TO THE TOUCH.  EXCESSIVE HEAT WAS CAUSED BY THE OVERWING EXIT HATCH THRESHOLD HEATER.  THE SUBJECT HEATER (ITEM# B10238) WAS REMOVED AND REPLACED WITH NEW SERVICEABLE UNIT AND OPS CHECKED PER 757 MM 21-25-01.  ALL OPS CHECKED OK. ON-CONDITION ENGINEERING CONSIDERS THIS TO BE A ONE-TIME INCIDENT.  THERE IS NO SIGNIFICANT HISTORY OF SIMILAR EVENTS THAT MERIT A CHANGE OR REVISION TO THE CURRENT MAINTENANCE PROGRAM.
